A Series Solution of the Long Porous Slider
Articles > Article ยท 2011
Authors: Yasir KHAN, Naeem FARAZ, Ahmet YILDIRIM, Qingbiao WU
TRIBOLOGY TRANSACTIONS, Journal Indexed in SCI Expanded, International, 2011, vol 54, pp 187-191
DOI: 10.1080/10402004.2010.533818
Summary
A series solution of the long porous slider problem where fluid is injected through the porous bottom is obtained using the homotopy perturbation method (HPM). Similarity solutions of coupled nonlinear ordinary differential equations resulting from the momentum equation are obtained. Numerical results are obtained and discussed for different values of Reynolds number of the velocity field. The numerical results demonstrate the validity and applicability of the method.